Related Questions

I finished my period 2 weeks ago but the last few days I've started getting brown discharge. I am on the pill?

No worries. Brown discharge is just old blood. Likely from last period, though could be from breakthrough bleeding. Sometimes when a woman on pill, if on low estrogen dose pill, breakthrough bleeding and brown discharge is more common. Nothing is 'wrong' with your body though. If it bothers you, consider talk to dr. About different dose pill. Read more...

I am on the pill and had my period over a week ago. I have had brown discharge the last 2 days and today it is brown/red. What is happening?

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...

Hi, I am on the pill and had my period a week ago. I missed two days of the pill and took it again normally and I have now got a brown discharge?

Two Pills. If you miss pills for 2 days, take 2 pills the day you remember and 2 pills the next day. You will then be back on schedule. If you didn't do this, you should call your Gyn for instructions or read the package insert. You should also use a back-up method such as condoms, until you start your next pack. Missing 2 pills can give you some spotting. Best wishes! Read more...
Breakthrough bleedin. Because of the missed pills you are experiencing "breakthrough bleeding". Don't stop taking your pills. It will make the bleeding worse. Read more...

I skipped my period twice while on the pill, never late or missed one. Now it's the week of my period & and I'm very cramped & have brown discharge?

Heavy cycle ahead. By skipped, I assume you mean kept taking the pill. So likely this means a period with a heavy bleeding is on the way. Though usually not a serious amount of bleeding, heavier than your normal. As always for female bleeding or pelvic pain, check a pregnancy test if there is a chance. Read more...

3 weeks after period feeling nauseated and yuck (thinking it was a tummy bug) but now have red/brown discharge? Age 24 no longer on the pill

Many options . Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

I'm 17, I'm on the pill. For a few weeks I have been getting brown discharge from the vigina, starting my periods later than usual, what does this mean?

Old menstrual. blood with vaginal mucous. If bleeding or burning see your GYN- otherwise: welcome to adulthood-normal. Read more...
Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...

Currently on the pill, have had brown discharge the last 3days and tonight my period has come 3weeks early I usually skip my period, I dont understand?

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...

I'm on the pill cilest I missed a day but took it the next day im due my period in 3days im GEttin brown discharge what Does this mean please help?

Premenstrual spottin. A small amount of spotting before your menstrual cycle is usually nothing to worry about, and most women will experience this sometime in their lives. Should it become more frequent or worsen, it could signal a more worrisome health issue and warrants further evaluation . Read more...